strugling

hi all,a while back "april" i said about feeling lousey and my trip to a & e with eratic heart beat,the results of the ambulatory ecg reported sinus rythm with frequent sinus tachycardia and very irregular rr interval,no pauses,no heart blocks,mean heart rate 92,max 137,min 76.i have to do an echo in four weeks time ,to rule out pulmonary hypertension.can this be the reason my sats are 98% and i get breathless on exersize,i have rehab in november

11 Replies

oldestnewest
  • Hi hun, I am trying to remember what medicines you are on, because bisoprolol can make some people feel pretty lousy... Possibly discuss it with your doctor to see if he can swap you to something else. Good luck with the echo.

    Lis

  • thanks for the replyi dont take heart meds.i have copd lung problems,one of my puffers can cause heart problems,but i have not used it for months,my specialist thinks it is the puffer.its called salbutomol

  • I've heard of salbutomol... Your breathlessness sounds like a problem for the specialists to me, probably best to get yourself checked out...

  • I too have COPD and AF and yes Salbutamol does excite the heart. No beta-blockers for us but there are other meds. that can help. I am currently on Diltiazem and am managing to avoid the need for the "puffer".

    Obviously if I get a lung infection I need it. My SATS are 97/98. If my peak flow and SATS drop, I know that the "puffer" is needed.

    Do you have a peak flow machine. I use mine morning and evening and since taking the Diltiazem my peak flow has gone up from 230 to 250. Still not a good recording but much better for me.

  • hi enjoy,thanks for the reply,i cant get anything out of my gp and i have to waite 6 weeks for an rcko,i stopped all my drugs for two weeks to see if they made a difference,they dit not,i was told years ago copd would not kill me,but proberly the heart would give up.i take sats and spiro like you,i also take my blood preasure every day, my sats can drop to95,but they jump back up to 98,the specialist thinks its ventolin puffer that is causing my heart probs,but i know its not.

    i will go back to the quacks for a chat if he can spare the time of day

  • I know Squady that it is the Ventolin that upsets my AF. I even think that it has contributed towards me getting AF.

    Since having my AF sorted a little, my Asthma/COPD has improved massively.

    Hope you soon get an improvement.

  • hi enjoy,ive stop all my meds for three weeks and the heart condition is still with me,i will start back on my support meds in the morning 3 am,my doctors is of the same opinion that its not my meds and is refering it to a heart specialist,we both think its the copd as my sats never drop below 95 and bounce back,i went to a second opinion years ago and that doctor said she was certain she herd a murmer,my own doctor said it was rubbish

    just hope i dont have to wait to long,the echo is the next step,i use ventolin through a neb 4 times a day youre af could be from copd,have you ruld that one out

  • I found out on echo cardiogram that I had a swollen left atrium. I was shocked as I thought my echo would have been normal in an insane sort of way...don't know about the rest it's hard for me to say,see what your echo throws up..but I do know now that AF can be elusive...and while I'm feeling weird I would most likely have an ECG showing up as stable waveform.

  • hi Loo53,trouble is it only takes a few minutes to complete an ecg,i was taken to a and e a short while ago,the ambulance crew done a ecg and thought i was going to have anheart attack.got me to hospital and the ecg showed slightly raised blood preasure

  • I Was told the same thing by my EP on Wednesday I dont really know if there is anything that can be done about it. Crazy thing is I didn't think to ask him to busy listen to what he was saying about AF.

  • i dont know either,but if they slow my heart,it could pull my sats down which means i might have to have o2.o well never mind a,should be fun doing rehab in november

You may also like...